Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 10-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a1,
author = {G. V. Badalyan and M. O. Edigaryan},
title = {Solution of a problem of {Mendeleev} type and the estimation of the derivatives of polynomials in the {Laguerre} weighted space $L^2$},
journal = {Matemati\v{c}eskie zametki},
pages = {10--18},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a1/}
}
TY - JOUR AU - G. V. Badalyan AU - M. O. Edigaryan TI - Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$ JO - Matematičeskie zametki PY - 1991 SP - 10 EP - 18 VL - 50 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a1/ LA - ru ID - MZM_1991_50_1_a1 ER -
%0 Journal Article %A G. V. Badalyan %A M. O. Edigaryan %T Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$ %J Matematičeskie zametki %D 1991 %P 10-18 %V 50 %N 1 %U http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a1/ %G ru %F MZM_1991_50_1_a1
G. V. Badalyan; M. O. Edigaryan. Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 10-18. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a1/